# SDR SWI2024F00013

- Difficulty date: December 12, 2023
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 47,417 hours, 40,692 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Part number: UNKNOWN
- Condition: Cracked
- Location: Left
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SIDE WINDSHIELD POST AFT LOWER ATTACHMENT CLIP HAS CRACK AT RADIUS.   (C-CHECK RO 1/22/2024)   REMOVED AND REPLACED L/H SIDE WINDSHIELD POST, AFT LOWER ATTACHMENT CLIP FITTING REF CRJ200 SRM 51-42-21 AND DWG#601R33007 REV-U. COMPLIED WITH 51-900-1003-SKY (CL600-2B19) STRUCTURAL MAJOR REPAIR (**RII**). SEE CONTINUATION FOR DETAILS.
